# SDR DXTA2012031504921

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Gulstm GV
- Aircraft serial: 625
- Aircraft time: 11,239 hours, 3,922 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE DATA MISCOMPARE. HIGH OIL TEMP CAS MESSAGES. PRECAUTIONARY SHUTDOWN.  COULD NOT DUPLICATE DISCREPANCY.
